0
RESEARCH PAPERS

Compressibility of an Isolated Spheroidal Cavity in an Isotropic Elastic Medium

[+] Author and Article Information
R. W. Zimmerman

Department of Mechanical Engineering, University of California, Berkeley, Calif. 94720

J. Appl. Mech 52(3), 606-608 (Sep 01, 1985) (3 pages) doi:10.1115/1.3169108 History: Received August 01, 1984; Revised January 01, 1985; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1985 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In